# SDR SWAA2025061674840

- Difficulty date: May 24, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 51,407 hours, 31,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED BTW BS 927 TO BS 947.5 AT LEVEL STR 25R AT AFT CARGO COMPARTMENT.  REPLACED WEB AND FASTENERS LOCATED BTW BS 927 TO BS 947.5 AT LEVEL STR 25R WL 156.1 AT AFT CARGO COMPARTMENT IAW SRM 51-10-02 ITEM 9, SRM 51-40-02 AND DWG: 147A7500 SHEET 29 REV-.
